# SDR VQIA2017081000043

- Difficulty date: September 22, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1814A000002
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

BROWN SMOKE AND BURNING ODOR  FROM COCKPIT AIR VENTS, TEMP IN CABIN INCREASED TO 110 DEGREES.  ACCOMPLISHED TSM`S 055000810831A AND 240000810823.  DEBRIEFED FLT CREW.  COCKPIT TEMP REACH 135 DEGREES.  ON ARRIVAL THE NR 1 PACK OVERHEAT.  TROUBLESHOT AND REPEATED PACK 1 OVERHEAT, DUCT TEMP CLIMBED TO 115 BEFORE SHUTDOWN.  ALL OTHER SYSTEMS OK.  NO ELECTRICAL PROBLEMS NOTED.   R & R PACK 1 AIR CYCLE MACHINE IAW AMM 21-52-21.  SYSTEM LEAK AND OP CHECKS GOOD.
